# SDR SWAA2016081254769

- Difficulty date: July 14, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 43,059 hours, 24,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A52136
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA FLOOR SUPPORT LATERAL INTERCOSTAL CORRODED AT BS 270, LBL 6.  REPAIRED LATERAL INTERCOSTAL IAW EA.
